# SDR SWAA2022092695095

- Difficulty date: September 20, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 59,838 hours, 35,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: R/H Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE WINDOW EMERGENCY EXIT SIDEWALL SIGN FELL OFF / [01] INSTALLED EXIT SIGN COVER PER AMM 33-51-02. OPS CHECK GOOD
